# SDR REX2005F00043

- Difficulty date: May 5, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2657
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-060)  FLAP FAIL MESSAGE UPON POWER UP.  REMOVED AND REPLACED RT BRAKE POSITION SENSING UNIT (BPSU).  (K)
